# SDR 96FDEA01467

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N167FE
- Make and model: Boeing 727-22
- Aircraft serial: 18864
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1163
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE SKIN BULGING AROUND FASTENERS STA 1163 STR 27 AND 26L.  CUT OUT SKIN, REMOVED CORROSION, INSTALLED DOUBLER PER SRM 53-30-3.
